Alert archive / New Mexico / Red Flag Warnings in 2014

Red Flag Warning 28, NWS El Paso, TX

June 26, 2014El Paso County, Hudspeth County, Texas; 8 counties in New Mexico

NWS El Paso, TX issued this red flag warning at Jun 26, 2014, 12:13 PM MDT for El Paso County, Hudspeth County, Texas; 8 counties in New Mexico. It took effect at Jun 27, 2014, 11:00 AM MDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 26, 2014, 12:13 PM MDT (18:13 UTC)
In effect from
Jun 27, 2014, 11:00 AM MDT
Expired
Jun 27, 2014, 10:00 PM MDT
In force
11 hr
Issued by
NWS El Paso, TX

Counties Catron County, NM, Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Lincoln County, NM, Luna County, NM, Otero County, NM, Sierra County, NM, El Paso County, TX, Hudspeth County, TX

The radar

The El Paso radar (KEPZ), 84 km from the middle of the area, began a volume at 18:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 6.2 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2014-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2014-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 144 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-302 J/kg
Mixed-layer LCL
2957 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
144 m²/s²
0-3 km storm-relative helicity
104 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

268 
WWUS84 KEPZ 261813
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
1213 PM MDT THU JUN 26 2014

...CRITICAL FIRE CONDITIONS POSSIBLE FRIDAY...

.AN UPPER LEVEL TROUGH MOVING ACROSS THE ROCKIES ON FRIDAY WIILL
BRING VERY DRY AIR AND STRONGER WEST WINDS ALOFT ACROSS THE AREA.
THIS WILL CAUSE A LEE SIDE TROUGH TO DEVELOP OVER EASTERN NEW
MEXICO AND THE TEXAS PANHANDLE. THE COMBINATION OF STRONGER WINDS
ALOFT AND A TIGHTER SURFACE PRESSURE GRADIENT WILL GENERATE 20-
FOOT WINDS OF 20 TO 25 MPH WITH GUSTS NEAR 40 MPH. THE STRONG
WINDS COMBINED WITH VERY DRY AIR AND HIGH FIRE DANGER RATINGS MAY
CREATE CRITICAL FIRE WEATHER CONDITIONS FRIDAY.

NMZ110>113-TXZ055-056-270400-
/O.UPG.KEPZ.FW.A.0021.140627T1700Z-140628T0400Z/
/O.NEW.KEPZ.FW.W.0028.140627T1700Z-140628T0400Z/
SOUTHWEST MOUNTAINS-SOUTHWEST DESERTS AND LOWLANDS-
SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY-
CAPITAN AND SACRAMENTO MOUNTAINS-EL PASO-HUDSPETH-
1213 PM MDT THU JUN 26 2014

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 10 PM MDT FRIDAY FOR
STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 
055...056...110...111...112 AND 113...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO
10 PM MDT FRIDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* TIMING: 11 AM TO 10 PM FRIDAY.

* WIND: 20-FOOT WINDS 20 TO 25 MPH WITH GUSTS OF 35 TO 40 MPH.

* HUMIDITY: 7 TO 13 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND HIGH FIRE DANGER
RATINGS WILL CREATE EXTREME FIRE GROWTH POTENTIAL.

&&

$$

21 - PARK
3 follow-up statements
163 
WWUS84 KEPZ 261954
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
154 PM MDT THU JUN 26 2014

...CRITICAL FIRE CONDITIONS LIKELY FRIDAY...

.AN UPPER LEVEL TROUGH MOVING ACROSS THE ROCKIES ON FRIDAY WIILL
BRING VERY DRY AIR AND STRONGER WEST WINDS ALOFT ACROSS THE AREA.
THIS WILL CAUSE A LEE SIDE TROUGH TO DEVELOP OVER EASTERN NEW
MEXICO AND THE TEXAS PANHANDLE. THE COMBINATION OF STRONGER WINDS
ALOFT AND A TIGHTER SURFACE PRESSURE GRADIENT WILL GENERATE 20-
FOOT WINDS OF 20 TO 25 MPH WITH GUSTS NEAR 40 MPH. THE STRONG
WINDS COMBINED WITH VERY DRY AIR AND HIGH FIRE DANGER RATINGS
WILL CREATE CRITICAL FIRE WEATHER CONDITIONS FRIDAY.

NMZ110>113-TXZ055-056-270400-
/O.CON.KEPZ.FW.W.0028.140627T1700Z-140628T0400Z/
SOUTHWEST MOUNTAINS-SOUTHWEST DESERTS AND LOWLANDS-
SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY-
CAPITAN AND SACRAMENTO MOUNTAINS-EL PASO-HUDSPETH-
154 PM MDT THU JUN 26 2014

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 10 PM MDT
FRIDAY FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 
055...056...110...111...112 AND 113...

* TIMING: 11 AM TO 10 PM FRIDAY.

* WIND: 20-FOOT WINDS 20 TO 25 MPH WITH GUSTS OF 35 TO 40 MPH.

* HUMIDITY: 7 TO 13 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND HIGH FIRE DANGER
RATINGS WILL CREATE EXTREME FIRE GROWTH POTENTIAL.

&&

$$

21 - PARK
291 
WWUS84 KEPZ 270355
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
955 PM MDT THU JUN 26 2014

...CRITICAL FIRE CONDITIONS LIKELY FRIDAY...

.AN UPPER LEVEL TROUGH MOVING ACROSS THE ROCKIES ON FRIDAY WILL
BRING VERY DRY AIR AND STRONGER WEST WINDS ALOFT ACROSS THE AREA.
THIS WILL CAUSE A LEE SIDE TROUGH TO DEVELOP OVER EASTERN NEW
MEXICO AND THE TEXAS PANHANDLE. THE COMBINATION OF STRONGER WINDS
ALOFT AND A TIGHTER SURFACE PRESSURE GRADIENT...WILL GENERATE 20-
FOOT WINDS OF 20 TO 25 MPH WITH GUSTS NEAR 40 MPH. THE STRONG
WINDS COMBINED WITH VERY DRY AIR AND HIGH FIRE DANGER RATINGS...WILL
CREATE CRITICAL FIRE WEATHER CONDITIONS FRIDAY.

NMZ110>113-TXZ055-056-271500-
/O.CON.KEPZ.FW.W.0028.140627T1700Z-140628T0400Z/
SOUTHWEST MOUNTAINS-SOUTHWEST DESERTS AND LOWLANDS-
SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY-
CAPITAN AND SACRAMENTO MOUNTAINS-EL PASO-HUDSPETH-
955 PM MDT THU JUN 26 2014

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 10 PM MDT
FRIDAY FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES
055...056...110...111...112 AND 113...

* TIMING: 11 AM TO 10 PM FRIDAY.

* WIND: 20-FOOT WINDS 20 TO 25 MPH WITH GUSTS OF 35 TO 40 MPH.

* HUMIDITY: 7 TO 13 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND HIGH FIRE DANGER
RATINGS WILL CREATE EXTREME FIRE GROWTH POTENTIAL.

&&

$$

TRIPOLI
303 
WWUS84 KEPZ 271234
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
634 AM MDT FRI JUN 27 2014

...CRITICAL FIRE WEATHER CONDITIONS TODAY...

.AN UPPER LEVEL TROUGH SWEEPING ACROSS NEW MEXICO TODAY WILL BRING
STRONG WEST TO NORTHWEST WINDS ALOFT ACROSS THE AREA. THIS WILL
CAUSE A LEE SIDE TROUGH TO DEVELOP OVER EASTERN NEW MEXICO AND THE
TEXAS PANHANDLE. THE COMBINATION OF STRONGER WINDS ALOFT AND A
TIGHTER SURFACE PRESSURE GRADIENT...WILL GENERATE 20-FOOT WINDS
OF 20 TO 25 MPH WITH GUSTS NEAR 40 MPH. THE STRONG WINDS COMBINED
WITH VERY DRY AIR AND HIGH NFDRS FIRE DANGER RATINGS WILL CREATE
CRITICAL FIRE WEATHER CONDITIONS FRIDAY.

NMZ110>113-TXZ055-056-280400-
/O.CON.KEPZ.FW.W.0028.140627T1700Z-140628T0400Z/
SOUTHWEST MOUNTAINS-SOUTHWEST DESERTS AND LOWLANDS-
SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY-
CAPITAN AND SACRAMENTO MOUNTAINS-EL PASO-HUDSPETH-
634 AM MDT FRI JUN 27 2014

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
10 PM MDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE
WEATHER ZONES 055...056...110...111...112 AND 113...

* TIMING: 11 AM TO 10 PM FRIDAY.

* WIND: 20-FOOT WINDS 20 TO 25 MPH WITH GUSTS OF 35 TO 40 MPH.

* HUMIDITY: 7 TO 15 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND HIGH FIRE DANGER
RATINGS WILL CREATE EXTREME FIRE GROWTH POTENTIAL.

&&

$$

PARK

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this red flag warning went out at Jun 26, 3:03 AM MDT, 9 hours 10 minutes earlier.

Area forecast discussion, Jun 26, 3:03 AM MDT, 9 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
303 AM MDT THU JUN 26 2014

.SYNOPSIS...
BESIDES AN ISOLATED THUNDERSTORM OVER EASTERN HUDSPETH COUNTY AND
THE SACRAMENTO MOUNTAINS THIS AFTERNOON...DRY CONDITIONS ARE
EXPECTED THROUGH THE WEEKEND. HIGH TEMPERATURES WILL CONTINUE TO
APPROACH OR SURPASS THE CENTURY MARK WITH MONDAY BEING THE HOTTEST
DAY OF THE UPCOMING WEEK. THE FIRST HINTS OF A MONSOON PATTERN
SETTING UP COME THE MIDDLE OF NEXT WEEK ALONG WITH THE CHANCE FOR
THUNDERSTORMS ACROSS THE BORDERLAND.

&&

.DISCUSSION...
MODELS IN GOOD AGREEMENT FOR MUCH OF THE FORECAST PERIOD. LEE
TROUGH WILL BE DEVELOPING OVER EASTERN NM INTO FAR W TX TODAY
WHICH SHOULD PUSH MOST OF THE MOISTURE WHICH HAS MOVED TO THE RIO
GRANDE VALLEY FROM AN OUTFLOW BOUNDARY OVERNIGHT EAST. DID KEEP IN
SOME 10 POPS FOR EASTERN HUDSPETH INTO THE EASTERN SACS FOR THIS
AFTERNOON. TEMPERATURES THE NEXT COUPLE OF DAYS LOOK TO BE SIMILAR
TO YESTERDAY WITH LOWLANDS IN THE MID 90S TO AROUND 100. BIGGEST
CONCERN WILL BE WINDS AND IMPACTS ON FIRE WEATHER. EXPECT 15-25
MPH WINDS TODAY AND SLIGHTLY HIGHER TOMORROW AS UPPER TROUGH MOVES
ACROSS THE ROCKIES WHICH WILL CREATE CRITICAL FIRE WEATHER
CONDITIONS. LEE TROUGH WILL WEAKEN OVER THE WEEKEND WITH DRY
CONDITIONS CONTINUING IN A WNW FLOW ALOFT. AN UPPER HIGH WILL BE
STRENGTHENING THIS WEEKEND OVER THE BAJA REGION WHICH WILL HELP TO
WARM OUR TEMPERATURES ABOUT ANOTHER 3-5 DEGREES BY SUN AND
ESPECIALLY INTO MON WHEN HIGHS COULD GO ABOVE 105 DEGREES IN THE
LOWEST ELEVATIONS.

MODELS HAVE BEEN SHOWING FOR SEVERAL RUNS NOW THE FIRST HINTS OF A
MONSOON PATTERN SETTING UP GOING INTO THE MIDDLE OF NEXT WEEK.
SURFACE WINDS WILL BE SHIFTING AROUND MORE TO THE SOUTH BY EARLY
TUE AND THEN BECOME MORE SOUTHEASTERLY LATE TUE THROUGH MUCH OF
THE WEEK AS HEAT LOW FORMS OVER SWRN AZ. EVEN H70 WINDS WILL TURN
MORE SOUTHEAST AND THINK THE GFS IS UNDER DOING THE DEW POINTS AND
IN TURN INSTABILITY FOR THE TUE-THU TIMEFRAME. ECMWF SEEMS MORE
REALISTIC GIVEN THE PROLONGED FETCH OF MOISTURE FROM THE GULF AND
SHOULD BE DEEP ENOUGH TO NOT MIX OUT INTO THE 20S AND 30S AS THE
GFS INDICATES. MENTIONED POPS STARTING TUE FOR ALL ZONES WITH
HIGHEST IN THE MOUNTAINS AND FAR EAST...THEN INCREASE THEM FOR WED
ALL AREAS. BY THU...THE MODELS BOTH INDICATE THE GULF FETCH IS NOT
QUITE SO GOOD AND THERE IS A BIT OF A DRY INTRUSION FROM THE EAST.
KEPT SOME LOW POPS IN MAINLY WEST. WITH THIS INCREASE IN MOISTURE
AND SE WINDS...SHOULD SEE A GRADUAL DROP IN HIGH TEMPERATURES AND
POSSIBLY NOT SEEING ANY 100 DEGREE READINGS BY WED.

&&

.AVIATION...
P6SM SKC-SCT100-120 THRU 03Z WITH JUST ISOLATED -TSRA POSSIBLE
EASTERN SACS INTO EASTERN HUDSPETH COUNTY. AFT 03Z...SKC-SCT200-250.
WINDS W AND INCREASING TO 15-20G30KTS BY 20Z...THEN GRADUALLY
DECREASING TO AROUND 10KTS BY 03Z...EXCEPT ON EASTERN MTN SLOPES
WHERE THEY WILL LIKELY REMAIN AROUND 15KTS FOR MUCH OF THE NIGHT.

&&

.FIRE WEATHER...
DRIER AIR WILL CONTINUE TO FILTER INTO THE REGION. AN ISOLATED
THUNDERSTORM IS STILL POSSIBLE FAR EAST THIS AFTERNOON. WINDS
WILL BE ON THE INCREASE THE NEXT COUPLE OF DAYS WITH NEAR CRITICAL
CONDITIONS TODAY AND BECOMING MORE LIKELY ON FRIDAY. HIGH
TEMPERATURES WILL REMAIN HOT WITH LOWLAND HIGHS IN THE 95-105
DEGREE RANGE THROUGH MONDAY WITH SOME AREAS POSSIBLY EXCEEDING
105 MONDAY. ANOTHER SURGE OF MOISTURE IS EXPECTED GOING INTO THE
MIDDLE OF NEXT WEEK WITH THUNDERSTORM CHANCES RETURNING.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                101  80 101  78 100 /   0   0   0   0   0
SIERRA BLANCA           95  72  95  70  94 /  10  10   0   0   0
LAS CRUCES              99  72  99  70  98 /   0   0   0   0   0
ALAMOGORDO             100  72 100  70  98 /   0   0   0   0   0
CLOUDCROFT              76  53  76  51  75 /   0   0   0   0   0
TRUTH OR CONSEQUENCES   99  73  99  70  96 /   0   0   0   0   0
SILVER CITY             92  62  90  60  90 /   0   0   0   0   0
DEMING                  99  68  99  66  98 /   0   0   0   0   0
LORDSBURG               97  66  95  64  97 /   0   0   0   0   0
WEST EL PASO METRO     102  79 102  77 101 /   0   0   0   0   0
DELL CITY              100  68 100  66  99 /  10   0   0   0   0
FORT HANCOCK           102  74 102  72 101 /   0  10   0   0   0
LOMA LINDA              94  68  94  66  93 /   0   0   0   0   0
FABENS                 102  77 102  75 101 /   0   0   0   0   0
SANTA TERESA           100  74 100  72  99 /   0   0   0   0   0
WHITE SANDS HQ          99  76  99  74  98 /   0   0   0   0   0
JORNADA RANGE           98  64  98  62  97 /   0   0   0   0   0
HATCH                  101  68 101  66 100 /   0   0   0   0   0
COLUMBUS                96  73  96  71  95 /   0   0   0   0   0
OROGRANDE              101  73 101  71 100 /   0   0   0   0   0
MAYHILL                 89  57  89  55  89 /  10   0   0   0   0
MESCALERO               89  56  89  54  89 /   0   0   0   0   0
TIMBERON                89  58  89  56  88 /   0   0   0   0   0
WINSTON                 90  64  88  62  87 /   0   0   0   0   0
HILLSBORO               98  65  96  63  95 /   0   0   0   0   0
SPACEPORT              100  67 100  65  97 /   0   0   0   0   0
LAKE ROBERTS            88  57  86  55  86 /   0   0   0   0   0
HURLEY                  93  59  91  58  91 /   0   0   0   0   0
CLIFF                   93  58  91  56  91 /   0   0   0   0   0
MULE CREEK              92  50  90  48  90 /   0   0   0   0   0
FAYWOOD                 92  64  90  62  90 /   0   0   0   0   0
ANIMAS                  98  72  96  70  96 /   0   0   0   0   0
HACHITA                 97  65  97  63  97 /   0   0   0   0   0
ANTELOPE WELLS          98  72  98  70  98 /   0   0   0   0   0
CLOVERDALE              93  65  93  63  93 /   0   0   0   0   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...FIRE WEATHER WATCH FROM FRIDAY MORNING THROUGH FRIDAY EVENING
     FOR NMZ110>115.

TX...FIRE WEATHER WATCH FROM FRIDAY MORNING THROUGH FRIDAY EVENING
     FOR TXZ055-056.

&&

26/26
Hazardous weather outlook, Jun 26, 11:33 AM MDT, 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
1133 AM MDT THU JUN 26 2014

NMZ401>417-TXZ418>424-271715-
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-
NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-
CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
1133 AM MDT THU JUN 26 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
ISOLATED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND
EVENING...MAINLY ACROSS THE SACRAMENTO MOUNTAINS...HUDSPETH AND
HIDALGO COUNTIES. THE MAIN THREATS FROM THUNDERSTORMS THAT DEVELOP
WILL BE STRONG DOWNBURST WIND GUSTS OF 45 TO 55 MPH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
HEAT WILL BE THE MAIN IMPACT THROUGH THE PERIOD. HIGH TEMPERATURES
WILL RUN ABOUT 5 TO 8 DEGREES ABOVE NORMAL WITH LOWLAND HIGHS
RANGING FROM 100 TO 106 FRIDAY THROUGH TUESDAY. SLIGHT CHANCE OF
THUNDERSTORMS RETURN TO THE AREA TUESDAY AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED. BUT ANY REPORTS FROM
ISOLATED THUNDERSTORMS ARE ALWAYS APPRECIATED.

HEFNER

Nearby

Red Flag Warnings in New Mexico, 2014Red Flag Warnings in Texas, 2014Every red flag warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.